MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS CEM FEM STEM 11X150MM BOW; LPS AND S-ROM : KNEE STEMS

DEPUY ORTHOPAEDICS INC US LPS CEM FEM STEM 11X150MM BOW; LPS AND S-ROM : KNEE STEMS
Catalog Number 198715211
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that patient was brought to or to address continued drainage.Surgeon planned to exchange all modular components however when the femoral stem was checked for fixation, surgeon saw some movement and the stem was able removed.There was an area proximally on the incision that seemed to be irritated and cultures were sent from this area.Frozen section were also sent at the time of the surgery and frozen section did show 3 white cells per high powered field which was inconclusive.Tibial components appeared to be well fixed.There was loosening of femoral stem at the cement to implant interface.Depuy cement was used.A new stem was cemented into the well fixed cement mantle in the femur and modular components were replaced without delay or patient harm.The stem was placed on (b))(6) 2024 and the other components had been placed on the date listed above.Cement was hospital owned so no lot information was available, cement was depuy gmv.Doi: (b)(6), 2024 dor: (b)(6) 2024 affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LPS CEM FEM STEM 11X150MM BOW
Common Device Name
LPS AND S-ROM : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20163145
Report Number1818910-2024-18939
Device Sequence Number17964733
Product Code JWH
UDI-Device Identifier10603295078739
UDI-Public(01)10603295078739(17)261031(10)H07320
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K003182
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number198715211
Device Lot NumberH07320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE REV LPS INSRT XXSM 12MM; LPS DISTAL FEM COMP XXSM LT; LPS SEGMENTAL COMPONENT 30MM; LPS SEGMENTAL COMPONENT 85MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight115 KG